Research Journal of Applied Sciences

Year: 2006
Volume: 1
Issue: 1
Page No. 11 - 15

Asymptotic Behaviour of an Abstract Delay-Differential Equation

Authors : Jean M. Tchuenche and Muideen A. Liadi

Abstract: We formulate and analyze the asymptotic behaviour of solutions of a simple retarded functional differential Equation in a suitable Banach space. Conditions that guarantee existence, uniqueness and convergence of solutions for any initial distribution are given.

How to cite this article:

Jean M. Tchuenche and Muideen A. Liadi , 2006. Asymptotic Behaviour of an Abstract Delay-Differential Equation. Research Journal of Applied Sciences, 1: 11-15.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved